# SDR A6WA201212044P201

- Difficulty date: November 29, 2012
- Submitted: December 4, 2012
- Operation: Air carrier
- Aircraft: N451AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7832
- Aircraft time: 22,354 hours, 21,335 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire Harness
- Condition: Damaged
- Location: Nr 2
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: L

## Discrepancy

ON 1ST APPROACH NLG IND YELLOW AFTER GO AROUND AND GEAR RECYCLED INDICATIONS WERE NORMAL.  FOUND NR 2 WOW HARNESS DAMAGED REMOVED AND REPLACED NR 2 WOW HARNESS IAW AWAC SUP 12-029A, OPS CHECKS GOOD AT THIS TIME.
